# SDR UIEA2021122002471

- Difficulty date: December 20, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 102,345 hours, 19,758 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Evas Unit
- Part number: 107STC019
- Part serial: 028EE02P
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTN   EVAS  WITH  BLOWER  INOP .(  REMOVED & REPLACED  CAPT. EVAS  PER AMM 25-60-99. OPS CHECK GOOD .   /   P/N OFF 107STC-019   S/N 028EE02P   S/N ON 053DD05P.  5Y2903909  )
